# SDR DALA13050429243

- Difficulty date: October 6, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N943DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53557
- Aircraft time: 32,036 hours, 28,517 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Seat 25c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED SMOKE COMING FROM PASSENGER SEAT 25C READING LIGHT.  R & R READING LIGHT ASSEMBLY IAW AMM.  OPS CHECKED NORMAL.  NO SMOKE OR ODOR NOTED.
